Author: S Mishra; E Tadmor;

Title: CONSTRAINT PRESERVING SCHEMES USING POTENTIAL-BASED FLUXES. III. GENUINELY MULTI-DIMENSIONAL SCHEMES FOR MHD EQUATIONS

Journal: ESAIM-MATHEMATICAL MODELLING AND NUMERICAL ANALYSIS-MODELISATION MATHEMATIQUE ET ANALYSE NUMERIQUE

Year: 2012

Volume: 46

Page: 661 - 680


Author: FG Fuchs; AD McMurry; S Mishra; K Waagan;

Title: SIMULATING WAVES IN THE UPPER SOLAR ATMOSPHERE WITH SURYA: A WELL-BALANCED HIGH-ORDER FINITE-VOLUME CODE

Journal: ASTROPHYSICAL JOURNAL

Year: 2011

Volume: 732


Author: FG Fuchs; AD McMurry; S Mishra; NH Risebro; K Waagan;

Title: High order well-balanced finite volume schemes for simulating wave propagation in stratified magnetic atmospheres

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 4033 - 4058


Author: C Klingenberg; K Waagan;

Title: RELAXATION SOLVERS FOR IDEAL MHD EQUATIONS -A REVIEW

Journal: ACTA MATHEMATICA SCIENTIA

Year: 2010

Volume: 30

Page: 621 - 632